Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Deep Vein Thrombosis developed in my arms. What should I do ?

I may have Deep Vein Thrombosis ( DVT ) that has developed in my arms. Below the elbow, I have the symptoms of: discoloration, tenderness of the forearm . There is strong numbness , tense and heavy feeling and light pain in the forearm. (Between elbow and the wrist) In last two days, I have taken few (4) muscle relaxants that my general physician has recently prescribed. At this moment, I am feeling that the itching and burning sensation that is moving upward towards my left shoulder? The skin up to my biceps is itching and now looking red. What should I do? Are the muscle relaxants causing the blood clots to move upward?
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi Tariq,
Thanks for query,
it seems that you might have Thrombophlebitis causing all problems.
Take antibiotic and anti inflammatory medicines,apply thrombophob cream smoothly on local site.
Consult your doctor to confirm diagnosis.
ok and bye.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor